MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC MEDLINE; DBD-LHK, US, CLEVELAND CLINIC HOSP

MEDLINE INDUSTRIES, LP - NAMIC MEDLINE; DBD-LHK, US, CLEVELAND CLINIC HOSP
Catalog Number NAM0023B
Medical Device Problem Codes Material Twisted/Bent (2981); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported, "blue 20ml syringes are not threading properly and air is entering into the manifold".No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No additional information is available.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported "blue 20ml syringes are not threading properly and air is entering into the manifold.This is happening sporadically.".
 
Additional Manufacturer Narrative
According to the customer contact, ".035 x 260 j wire kdl is flimsey, kinky".No additional details are available related to the customer reported issue.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.Update to b5: describe event or problem; update to h6: medical device problem code (a); update to h6: component code (g); update to h11: addition manufacturer narrative.
 
Event or Problem Description
According to the customer contact, ".035 x 260 j wire kdl is flimsey, kinky".

Brand Name
MEDLINE
Common Device Name
DBD-LHK, US, CLEVELAND CLINIC HOSP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glens falls technical park
technical park drive
glens falls NY 12801 3864
Manufacturer Contact
sabrina surmaj
three lakes drive
northfield, IL 60093-2753
MDR Report Key24569748
Report Number3015910259-2026-00081
Device Sequence Number8366771
Product Code OEZ
UDI-Device Identifier10198459148316
UDI-Public10198459148316
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNAM0023B
Device Lot Number25ABV068
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer04/05/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown